# SDR CALA2017013000209

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 86,405 hours, 20,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ABOVE SEATS 26ABC REPLACED POWER SUPPLY-CHARGER, M735, MM TASK 33-51-07-022-020, 33-51-07-862-054. REPLACED BATTERY PACK ON M735, MM TASK 33-51-0 7-902-001. REPLACED LAMP FOR AISLE (BULLNOSE) LIGHT, L1065. TEST OK REF WDM33-51-14, PG 1.
